# SDR AALA202207182337

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 28,818 hours, 12,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS GIRT BAR ON DOOR 1R IS DIFFICULT TO ARM/DISARM DUE TO EXCESS GRAY CANVAS. STRAIGHTENED CROOKED GIRT MATERIAL UNDER DOOR 1R SLIDE.
